Hi. I am new here looking for some answers. I don't know if I have been diagnosed wrong, I just can't get the help that I need. First, as long as I can remember I have had depression, hypothyroidism, allergies, ashma, sinus problems, and weight problems. In 2005 I became very sick and didn't know why. I went to a local GI doc and had tons of tests done. It ended up I had Gastroparesis, IBS-D, Gastritis, and I am also fructose intollorant. In 1998 I developed carpal tunnel syndrome and recently it has been very painful. I can not write with a pen or pensil anymore. When I was diagnosed with the GI problems my GI doctor put me on reglan, which ruined my life. One of the side effects were blurry vision, and I didn't know it and they didn't tell me of the danger of this drug. It also causes symptoms like parkinsons. The shaking and unvoluntary movements. Luckily, I never got those. I stopped the reglan just a few months ago and my vision is still blurry. I also have severe dizziness. Now I take antihisimene everyday for my dry itchy skin caused by the hypthyroidism, and also for my sinuses. I have had 5 sinus surgeries. My last one was in 2006. I have been fed up with my GI doctor and am looking for a new one. He thinks I complain to much. Well, my IBS causes horrible daily bloating all day long (looking 8 months pregnant) and painful to. Back pain that radiates down my leg into my foot, extreme gas, and constant diarreah. Now I am taking Questran powder to control the diarreah. Other than that I am not taking anything for the ibs or the gastroparesis. I do not vomit with the gastroparesis at all. I am wondering if the questran is causing this dizziness. I just wish I could find a doctor that would really help me. I am unable to work any longer due to my conditions and mainly the depression. I am in the middle of waiting on disability. Well, thats my story. Any suggestions or help would make me happy!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?